Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179

  [Search Papers]
1751. M. Khorrami,
Phase Transition in One-Dimensional Lattice Gauge Theories
Int. J. Theor. Phys. 35(1996), 557-567  [abstract]   
arXive.org link: hep-th/9412090 [ abs, src, ps, others], cited by
IPM/P-1994/005
 
1752. A. Shariati and A. Aghamohammadi,
A Simple Method for Constructing the Inhomogeneous Quantum Group IGLq(n) and Its Universal Enveloping Algebra UQ(igl(n))
J. Math. Phys. 36(1995), 7103-7108  [abstract]   
arXive.org link: hep-th/9408059 [ abs, src, ps, others], cited by
IPM/P-1994/004
 
1753. A.M. Ghezelbash,
A Duality-Like Transformation in WZNW Models Inspired from Dual Riemannian Globally Symmetric Spaces
Theor. Math. Phys. 103(1995), 660-667  [abstract]   
IPM/P-1994/003
 
1754. V. Karimipour,
A Study of Representation of the Algebra of Functions on the Quantum Group GLq(n)
J. Phys. A: Math. Gen. 27(1994), 8105-8122  [abstract]   
arXive.org link: hep-th/9311150 [ abs, src, ps, others], cited by
IPM/P-1994/002
 
1755. V. Karimipour,
Bicovariant Differential Geometry of the Quantum Group SLh(2)
Lett. Math. Phys. 35(1995), 303-311  [abstract]   
arXive.org link: hep-th/9404105 [ abs, src, ps, others], cited by
IPM/P-1994/001
 
1756. H. Salehi,
Black Hole Radiation and Lorentz Non-Symmetry
  (Preprint) [abstract]   
IPM/P-1993/025
 
1757. S. Rouhani and N.H. Barton,
Group Selection and Shifting Balance
Gen. Research 61(1993), 127  [abstract]   
IPM/P-1993/024
 
1758. M. Alimohammadi,
Quantum Chains with GLq(2) Symmetry
J. Math. Phys. 37(1996), 1-5  [abstract]   
arXive.org link: hep-th/9403016 [ abs, src, ps, others], cited by
IPM/P-1993/023
 
1759. F. Ardalan,
Gauging of SL(2,R) WZNW Models, and Lioville Field
Theor. Math. Phys. 98(1994), 227-231  [abstract]   
IPM/P-1993/022
 
1760. A. Parsian and A. Shafei Deh Abad,
Dirac Structures on Hilbert Spaces
Int. J. Math. Math. Sci. 22(1999), 97-108  [abstract]   
IPM/P-1993/021
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.